zbMATH — the first resource for mathematics

Similar solutions and the asymptotics of filtration equations. (English) Zbl 0336.76036

76S05 Flows in porous media; filtration; seepage
35K15 Initial value problems for second-order parabolic equations
35B40 Asymptotic behavior of solutions to PDEs
35K55 Nonlinear parabolic equations
Full Text: DOI
[1] Barenblatt, G. I., & Ya. B. Zel’dovich, Self-similar solutions as intermediate asymptotics. Annual Review of Fluid Mech. V. 4, 285–312 (1972). · Zbl 0249.76001 · doi:10.1146/annurev.fl.04.010172.001441
[2] Il’in, A. M., A. S. Kalashnikov, & O. A. Oleinik, Linear second order parabolic equations. Usp. Math. Nauk SSSR, 17, no. 3, 3–146 (1962) (Russian).
[3] Kamenomostskaya, S., The asymptotic behaviour of the solution of the filtration equation. Israel J. of Math. 14, 1, 76–87 (1973). · Zbl 0254.35054 · doi:10.1007/BF02761536
[4] Kamin (Kamenomostskaya), S., Some estimates for solutions of the Cauchy problem for equations of a nonstationary equations. J. Diff. Eq. (to appear).
[5] Oleinik, O. A., A. S. Kalashnikov, & Chzhou, Yui-Lin, The Cauchy problem and boundary problems for equations of the type of non-stationary filtration. Izv. Akad. Nauk SSSR, Ser. Mat. 22, 667–704 (1958) (Rus.)
[6] Peletier, L. A., On the asymptotic behaviour of velocity profiles in laminar boundary layers. Arch. Rational Mech. Anal. 45, 110–119 (1972). · Zbl 0236.76023 · doi:10.1007/BF00253040
[7] Peletier, L. A., Asymptotic behaviour of temperature profiles of a class of non-linear heat conduction problems. Quart. Journ. Mech. Appl. Math., 23, 441–447 (1970). · Zbl 0203.41003 · doi:10.1093/qjmam/23.3.441
[8] Peletier, L. A., Asymptotic behaviour of solutions of the porous media equation. SIAM J. Appl. Math., V. 21, No. 4 (1971). · Zbl 0229.35010
[9] Serrin, J., Asymptotic behaviour of velocity profiles in the Prandtl boundary layer theory. Proc. R. Soc. A299, 491–507 (1967). · Zbl 0149.44901 · doi:10.1098/rspa.1967.0151
[10] Sobolev, S. L., Applications of Functional Analysis in Math. Physics. Amer. Math. Soc. Translations 7. Providence, R.I. (1963).
[11] Zel’dovich, I. B., & A. S. Kompaneez, On the theory of heat propagation with heat conduction depending on temperature: Lectures dedicated on the 70th Anniversary of A. F. Joffe. Akad. Nauk SSSR, 1950 (Russian).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.